MAUDE Adverse Event Report: BECTON DICKINSON IND. CIRURGICAS LTDA BD Eclipse; Needle, Hypodermic, single lumen

BECTON DICKINSON IND. CIRURGICAS LTDA BD Eclipse; Needle, Hypodermic, single lumen
Catalog Number 305712
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
BD Eclipse
Common Device Name
Needle, Hypodermic, single lumen
Manufacturer (Section D)
BECTON DICKINSON IND. CIRURGICAS LTDA
550 rua cyro correia pereira
curitiba 81460
BR  81460
Manufacturer (Section G)
BECTON DICKINSON IND. CIRURGICAS LTDA
550 rua cyro correia pereira
curitiba 81460
BR   81460
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50349398
Report Number3003916417-2026-00126
Device Sequence Number20343413
Product Code FMI
UDI-Device Identifier00382903057122
UDI-Public(01)00382903057122
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305712
Device Lot Number5323592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown